# SDR CA050908005

- Difficulty date: September 6, 2005
- Submitted: October 3, 2005
- Operation: General aviation
- Make and model: Hwksly HS125600A
- Aircraft time: 35,031 hours
- Engine: Rroyce DART5342
- System (JASC): 6123 · Propeller Feathering/Reversing
- Part: Warning Light
- Condition: False Indication
- Location: Prop Feathering
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: E

## Discrepancy

(CAN) BELOW FFPS INDICATOR LIGHT FOR NR 2 PROP INOP SYSTEM GROUND TEST NORMAL FERRY FLIGHT PERMIT ISSUED TO RETURN TO BASE FOR REPAIR.
